ATI LPN Pharmacology Proctored Exam
Tutor Mode
0m 00s
ATI LPN Pharmacology Proctored Exam
Tutor Mode
0m 00s
Question: 1 of 76ATI LPN Pharmacology Proctored Exam
After administering a medication to a client, the nurse realizes that the client was given another client's drug. What must the nurse do next?
Explanation
Choice A reason: While documentation and supervisor notification are crucial, immediate action involving the health care provider ensures timely response to potential adverse effects from the medication error. Choice B reason: Relying solely on the absence of drug allergies is insufficient and may jeopardize patient safety. Errors require immediate communication and reporting for appropriate interventions. Choice C reason: Timely provider notification prioritizes patient safety and enables corrective measures. Completing an incident report supports institutional transparency and learning to prevent future errors. Choice D reason: Administering additional drugs risks compounding harm. The priority is addressing the initial error and ensuring patient safety without introducing further interventions.
Submit to Reveal Answer